Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Burping constantly, protected sex with condom, light periods. Started birth control pills. Burping due to pills or pregnancy?

I started taking birth control about 2 1/2 months ago. About three weeks ago I started burping constantly. Could this be a side effect of the birth control. I ve read that this could be a sign of pregnancy but I highly doubt I could be pregnant because like I said I just started taking the pill and I ve always have had sex with a condom. I have had this concern because my period has gotten much lighter but I think that is because of the pill.
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
as you told your scanty flow during periods could be because of pills as they suppress ovulation and cause withdrawal bleeding,
they also cause symptoms like nausea, bloating sensation of abdomen etc, so your burping may also be because of that,
anyhow as you are having doubt and there is around 1% failure rate for pills better to undergo pregnancy test once which will give relief to you.
take care.
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor